# SDR ASOA201806157108

- Difficulty date: June 15, 2018
- Submitted: June 16, 2018
- Operation: Air carrier
- Aircraft: N14203
- Make and model: Emb EMB-145XR
- Aircraft serial: 145964
- Aircraft time: 30,990 hours, 19,127 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bushing
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS A/C IS IN FOR A C-CHECK INSPECTION WHEN INSPECTION FOUND THE RT VERTICAL STAB SPHERICAL BEARING HOUSING PITTED BEYOND LIMITS. MAINTENANCE REMOVED AND INSTALLED THE FIRST OVERSIZED BUSHING IAW SRM 55-30-02,ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
